# SDR ASAA2016120818984

- Difficulty date: December 8, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 38,601 hours, 11,784 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 3071C
- Condition: Failed
- Location: Tai
- Part time: 51,806 hours, 16,554 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE AMBER TAI ANNUNCIATOR ILLUMINATED AT CRUISE.  NO CHANGE IN N1, EGT, OR N2.  DURING DECENT, THE TAI OPERATED NORMAL. ACFT GROUNDED. REMOVED AND REPLACED THE NR 2 ENGINE TAI VALVE IAW AMM TASK 30-21-11-000-801 PAGES 1-5, AND AMM TASK 30-21-11-400-801 PAGES 1-8. OPS CHECKED GOOD AND NO LEAKS NOTED.
